Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 293263, 2 pages
http://dx.doi.org/10.1155/2014/293263
Editorial

Iterative Methods for Nonlinear Equations or Systems and Their Applications 2014

1Instituto de Matemáticas Multidisciplinar, Universitat Politècnica de València, 46022 Valencia, Spain
2Department of Mathematics Sciences, Cameron University, Lawton, OK 73505, USA
3Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea
4Department of Mathematics, Islamic Azad University, Zahedan Branch, P.O. Box 987-98138, Zahedan, Iran

Received 18 September 2014; Accepted 18 September 2014; Published 9 November 2014

Copyright © 2014 Juan R. Torregrosa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan R. Torregrosa, Ioannis K. Argyros, Changbum Chun, Alicia Cordero, and Fazlollah Soleymani, “Iterative Methods for Nonlinear Equations or Systems and Their Applications 2014,” Journal of Applied Mathematics, vol. 2014, Article ID 293263, 2 pages, 2014. doi:10.1155/2014/293263